Metoject and muscle aches

Hi all

I wanted to ask if anyone has had any problems with severe aching muscles (especially leg muscles) post metoject injection. I am in agony with my muscles and its driving me insane. I know that it isn't related to injection site as I inject into my stomach. Please could anyone let me know if they have experienced the same or similar problems. Thanks

Lupie hugs

Esky xx

2 Replies

oldestnewest
  • hi esky I have the same problem with the muscle ache. especially in my legs im going to the doctors today about it as its driving me insane. I dont take metoject either. hope you get sorted out.

  • Hi esky

    I have same problem just last nite I had to go to bed early the pain in my left leg was awful goin to see my rheumy on monday, I thot it was just another down fall to havin lupus :( hopefully ill get sum answers

    Hope u feel better soon x

You may also like...